# SDR AU000941

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Piper PA-39
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Cracked
- Location: Dc Generator-Alt
- Component: Dc Generator-Al
- Stage of operation: CL
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ALTERNATOR FIELD WIRING CRACKED ALLOWING SHORT CIRCUIT.  (X)
